By Anonymous Latest Reply 2011-10-28 09:08:24 -0500
Started 2011-10-27 15:31:29 -0500

Is it normal to miss a period while taking metformin ?

4 replies

GabbyPA 2011-10-28 09:08:24 -0500 Report

I have not heard of that being a side effect of Metformin. It usually messes with your digestive system and possibly your liver.

Heather44118 2011-10-27 19:48:50 -0500 Report

I have PCOD and was told that it should regulate my periods, I was only getting 3-4 a year. If you skipped one and were regular before talk to your doctor, Is there any chance that you could be pregnant?

FLDawn 2011-10-27 19:14:29 -0500 Report

Hon you need to talk to your doctor ASAP…if you had no issues prior to the med then they need to know. Sorry, I am too old to have an answer for this one but Metformin has been great for me with no side effects to be honest with you unless I do not do as directed which means make sure you don't take it if you are not going to eat shortly after.